# SDR CA141109002

- Difficulty date: November 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 113 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Scissor Link
- Part number: 350A37112602
- Condition: Scored
- Location: Main Rotor
- Part time: 94 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SCORING ON DRIVE LINK AND BUSHING.
